# SDR DALA2015010600065

- Difficulty date: January 5, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 52,833 hours, 21,502 cycles
- Engine: Pwa PW2037
- Engine time: 70,589 hours, 30,003 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT AT FL280 RT ENGINE THROTTLE BECAME TOTALLY UNRESPONSIVE.  ENGINE WENT TO IDLE AND THROTTLE POSITION HAD NO AFFECT.  QRH REFERENCED.  EMERGENCY DECLARED.  TROUBLESHOT AND REPLACED THE FUEL CONTROL IAW AMM 73-21, LEAK AND OPS CHECKED GOOD.
